Correction to: A Multi-stage Representation of Cell Proliferation as a Markov Process (Bulletin of Mathematical Biology, (2017), 79, 12, (2905-2928), 10.1007/s11538-017-0356-4)

Yates, C.A. and Ford, M.J. and Mort, R.L. (2019) Correction to: A Multi-stage Representation of Cell Proliferation as a Markov Process (Bulletin of Mathematical Biology, (2017), 79, 12, (2905-2928), 10.1007/s11538-017-0356-4). Bulletin of Mathematical Biology, 81 (10). 4309–4310. ISSN 0092-8240

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Bulletin of Mathematical Biology
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3000/3004
Subjects:
ID Code:
136295
Deposited By:
Deposited On:
23 Aug 2019 08:05
Refereed?:
Yes
Published?:
Published
Last Modified:
27 Mar 2020 04:22